# SDR DALA14020639203

- Difficulty date: April 1, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 50,780 hours, 27,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 984, RT SIDE, FORWARD CROSSTIE, CRACKED AT FRAME TO FLOORBEAM.  REMOVED, FABRICATED AND INSTALLED NEW CROSSTIE CHANNEL IAW SRM 51-00-01.
